MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT
Model Number 863017D
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a breast marker placement procedure, the packaging of the device was allegedly noted to be broken.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2023).Device not returned.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of 2 for this event.H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 08/2023).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to a breast marker placement procedure, the packaging of the device was allegedly noted to be broken.The procedure was completed using another device.There was no patient contact.

Brand Name
ULTRACLIP DUAL TRIGGER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12844066
Report Number2020394-2021-01971
Device Sequence Number19857051
Product Code NEU
UDI-Device Identifier00801741032233
UDI-Public(01)00801741032233
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863017D
Device Catalogue Number863017D
Device Lot NumberHUEW0632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale